Semisimple characters for p-adic classical groups

Stevens, S (2005) Semisimple characters for p-adic classical groups. Duke Mathematical Journal, 127 (1). pp. 123-173. ISSN 0012-7094

PDF (sschar.pdf) - Submitted Version
Download (484kB) | Preview


Let G be a unitary, symplectic, or orthogonal group over a non-Archimedean local field of residual characteristic different from 2, considered as the fixed-point subgroup in a general linear group of an involution. Following previous work of Bushnell and Kutzko, and of the author, we generalize the notion of a semisimple character for and for G. In particular, following the formalism of Bushnell and Henniart, we show that these semisimple characters have certain functorial properties. Finally, we show that any positive level supercuspidal representation of G contains a semisimple character.

Item Type: Article
Faculty \ School: Faculty of Science
Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 15 Mar 2005
Last Modified: 21 Jul 2020 23:42
DOI: 10.1215/S0012-7094-04-12714-9

Actions (login required)

View Item View Item